# SDR CA040712006

- Difficulty date: July 10, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 9599020135
- Condition: Failed
- Location: Temp Control
- Component: Ecs
- Component part number: 5829C000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TEMP CONTROL VALVE FOUND TO BE AT FAULT AFTER CREW COMPLAINED OF ECS HEAT NOT RESPONSIVE. VALVE REPLACED WITH REPAIRED UNIT, RETURNED TO SERVICE.
